Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Headache, blurred vision and popping sound during orgasm. Bleeding in brain. On testosterone replacement

Male 6 1 300lbs. Currently taking testosterone replacement. Heard a load pop during orgasm . Was kinda knocked back by it and severe headache followed. Mind blurred vision . It happened Tuesday evening and I went to ER about 2 hrs after it happened and had a ct scan . They found mo bleeding or other problems in the brain. My headache has dulled but persisted.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

You should immediately consult a neurologist and relate your history. A CT scan or an MRI of the brain may be necessary to rule out any condition that might need urgent pharmacological or surgical intervention. If there is nothing found again on the scan please visit with a neurologist who specializes in headaches to find the appropriate solution. I hope this helps.

Take care and have a lovely day!
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor